Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Headache from Adderall? jodie

Posted by IsoM on February 13, 2003, at 13:32:08

In reply to Headache from Adderall?, posted by jodie on February 10, 2003, at 1:57:06

Jodie, I've been taking Dexedrine for quite a while now & played with the dosage, & method & timing of the doses. May I suggest what worked best for me?

I don't take it as soon as I wake up any more. I find the rush I do to get ready for work or anything I need to go to provides enough of an adrenaline rush for the first hour or so. And without a stim in my system, I'm more likely to eat something in the morning. Stims do depress the appetite to varying degrees. Take your morning dose *after* you've eaten. The release of stim into your system will be slower & more gentle that way too.

It's a good thing to get some food in you before taking the stim so your blood sugar remains even. If you don't keep your blood sugar even, it can cause headaches even without taking any stim.

Like someone else mentioned, drop the XR formulation & go with taking the other kind & only add it when you feel yourself dipping later in the day. It may be a nuisance for most people to take their stims the way I do, but I find it more of a nuisance to be wacky up & down rather than even. When I take my afternoon dose, I don't take the full amount but break the pill in half, & then take the second half an hour or so afterwards. That way the effect is not so noticeable & the let-down is very mild & I don't even notice it at the end of the day. It feels like a normal tiredness after a busy day & I'm ready for sleep.

And as Hattree mentioned, drink lots of water. Your whole metabolism is sped up slightly, & you'll feel lots better being properly hydrated. People tend to operate on far less water than they should. By the time our thirsty signal kicks in, we're already dehydrated. A physiology prof I knew said many of the most common symptoms of people not feeling good are due to dehydration. Drink even if you don't feel thirsty. You'll be surprised how much better you feel in a few days for the extra water.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:140397
URL: http://www.dr-bob.org/babble/20030208/msgs/200125.html